# SDR SIMA20130419003

- Difficulty date: April 19, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 22,666 hours, 19,441 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Loose
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3501 THE CREW REPORTED THAT DURING CLIMBOUT OF ATL, THEY NOTICED A LOUD EXTERIOR NOISE COMING FROM CAPTAIN’S WINDSHIELD.  THE CREW FOLLOWED AOM VOL PROCEDURES AND CHECKLIST.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO CLT.  CRASH, FIRE & RESCUE WERE CALLED AS A PRECAUTION.  THE AIRCRAFT MADE AN UNEVENTFUL AND NORMAL LANDING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND UPPER LEFT AERODYNAMIC SEALANT LOOSE ON THE CAPTAINS WINDSHIELD.   APPLIED TEMP REPAIR IAW EMB AMM 56-10-01 PERMENANT REPAIR REQUIRED WITHIN 50FC TDMI # 68756042C ITEM ENTERED ONTO MIC SHEET.  THE AIRCRAFT WAS RETURNED TO SERVICE.
